Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Got off HRT. Experiencing joint aches, forgetfulness. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2633 Questions
I am a fit 70 year old - normal weight - 63kg and have gone off HRT - Kliogest in the last month after taking it since I was 55. I felt great while on it, but my GP kept warning me about the risks of breast cancer. However I don't really believe of lot of the scary warnings of the past. What I am feeling now that I have stopped taking HRT is forgetfullness, more aches in my joints and a bit 'ordinary. Are these usual symptoms when going off HRT?
Posted Wed, 5 Jun 2013 in Women's Health
Answered by Dr. Richa Agarwal 47 minutes later

Thanks for writing to us.

Studies reveal very controversial reports about whether HRT is beneficial or harmful in the treatment of menopause. So if you have stop taking it now, you need not be worried.

Now, the current symptoms may not directly be related to fosamax are known to cause joint pains, the pain may be due to this side effect. Forgetfullness may be age related also.

You can go for some natural treatment of HRT not for synthetic one.

Hope I have answered your query. If you have further questions I will be happy to help.

Dr. Richa
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor